Unknown

Dataset Information

Association between incidental statin use and skeletal myopathies in patients treated with immune checkpoint inhibitors.


ABSTRACT:

Objectives

Skeletal myopathies are highly morbid, and in rare cases even fatal, immune-related adverse events (irAE) associated with immune checkpoint inhibitors (ICI). Skeletal myopathies are also a recognized statin-associated side effect. It is unknown whether concurrent use of statins and ICIs increases the risk of skeletal myopathies.

Methods

This was a retrospective cohort study of all patients who were treated with an ICI at a single academic institution (Massachusetts General Hospital, Boston, MA, USA). The primary outcome of interest was the development of a skeletal myopathy. The secondary outcome of interest was an elevated creatine kinase level (above the upper limit of normal).

Results

Among 2757 patients, 861 (31.2%) were treated with a statin at the tim

SUBMITTER: Drobni ZD 

PROVIDER: S-EPMC8444991 | biostudies-literature | 2021 Jan

REPOSITORIES: biostudies-literature